# SDR ASAA2024122155472

- Difficulty date: December 21, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A750523
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL AT RBL-21 HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 727+4 TO STA 767. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2, REMOVED AND REPLACED AFT CARGO TRANSITION PANEL AT RBL-21 STA 727+4 TO STA 767 IAW B737-800 SRM 51-40-02-0G-0W= 2.0 O= .040 R= .035 L= 2.0 D= .006.
